Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What can be black colored discharge after quitting birth control pills ?

Hello, I am 29 years old and for the last 7 years I have been on the depo shot. I started this birth control right after my son was born. I have now been off the shot for about 6 months and recently started my period again. That stopped on March 5th. But I am now having a black discharge and am kinda freaked out about it. My mom says it s just old blood and I shouldn t worry, but I can t help it. I have fears that my husband isn t being faithful and now I have contracted something. I normally see it after we have intercourse. I m hoping that my mom is right, but I would like to be sure. I have an appt with my gyn on the 22nd of this month, but I guess I m just wanting to find out if I should be seen sooner.. Thanks!
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Yes your mom is right. such kind of things happen when you start or stop using a hormonal contraceptive.It is just an old blood and intercourse opens the vaginal opening so it comes out. Your husband is faithful to you.Dont worry.
Dr. Rakhi Tayal
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor